RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 5  


Normal subgroups of free periodic groups
S. I. Adian
931
On local representation of zero by a form
G. I. Arkhipov, A. A. Karatsuba
948
Estimates for the radius of convergence of power series defining mappings of analytic hypersurfaces
V. K. Beloshapka, A. G. Vitushkin
962
Symbols on formal groups
S. V. Vostokov
985
The Kadomtsev–Petviashvili equation and the relations between the periods of holomorphic differentials on Riemann surfaces
B. A. Dubrovin
1015
On control of a diffusion process up to the time of first exit from a region
N. V. Krylov
1029
Asymptotics for equations with singularities in the characteristics
V. P. Maslov, V. E. Nazaikinskii
1049
On discrete weakly sufficient sets in certain spaces of entire functions
V. V. Napalkov
1088
The constructive theory of invariants
V. L. Popov
1100
The Fano surface of the Veronese double cone
A. S. Tikhomirov
1121
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019